# SDR 2007UALA02635

- Difficulty date: July 13, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 45,691 hours, 16,827 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: 6 Def
- Stage of operation: LD
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

OXYGEN MASKS DEPLOYED 7DEF ON LANDING.    BROKEN O2 LATCH AT ROW 7DEF.  REPLACED O2 CONTAINER ASSY.
